# SDR SWIA202266211

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 33,759 hours, 22,360 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Noisy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE LOUD FAN SOUND CHANGED TO CLICKING AND SMELL OF ELECTRICAL SMOKE ASSOCIATED WITH SOUND. ISOLATED DISPLAY FAN TO FLT ALTN AND SOUND AND SMELL DISSIPATED. NO ASSOCIATED DISPLAY COOL UNTIL TOUCHDOWN AND WEIGHT ON WHEELS WITH DISPLAY FAN IN FLT ALT AND RECEIVED DISPLAY COOL CAUTION MESSAGES - IN NORM ON GROUND DISPLAY COOL CAUTION MESSAGE NOT DISPLAYED   (FLIGHT #4145 FILED CLOSED)   REMOVED AND REPLACED FLIGHT FAN (FAN 1) IN REFERENCE TO AMM 21-24-12.  OPS CHECKS GOOD AT THIS TIME.  NO SMELL AND LOUD NOISES ANY LONGER.  PER AMM 21-24-12 DISPLAY COOL CAUTION MESSAGE SHOULD SHOW WHEN NOT IN NORMAL SELECTION ON GROUND.  FANS SWITCH AUTOMATICALLY AS WELL WHEN IN RESPECTIVE FLIGHT OR GROUND MODE.
